Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child has lack of appetite and stomach cramps. Why?

Hi my 8 yr old daughter has been feeling unwell over the last three days with high temp lack of appetite and slight tummy pain, when she woke this morning I noticed she had small red spots around the back of her shoulders, arms and legs could you please help as I m wondering should I take her to our GP! Many thanks in advance. A very concerned mum
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Ruthan,
Welcome to heathcare Magic!
The child seems to be suffering from a viral exanthem.
The viral syndrome makes the child limp but you should be supportive to her emotionally and ensure that she continues to take oral feeds and remains well hydrated.
Start tablet Calpol 250 4-6 Hourly for comfort.
Aggressive control of temperature is worthwhile if needed also do tepid sponging along with paracetamol to control temperature.
Mostly the problem subsides in 4-5days with this treatment.
Wish you a great health!
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor